關鍵字查詢 | 類別:期刊論文 | 著錄名稱、卷期、頁數 | 關鍵字:International journal of information and management Sciences 12(3)

[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 04 筆查詢結果
序號 學年期 教師動態
1 90/1 統計系 吳錦全 教授 期刊論文 發佈 Decision Making in Assessing Process Capability Indices , [90-1] 著錄名稱、卷期、頁數:International journal of information and management Sciences 12(3), pp.29-42
2 90/1 統計系 蔡宗儒 教授 期刊論文 發佈 Adjusted Jackknife Estimation Method in Quasi-Likelihood Model with Outliers , [90-1] 著錄名稱、卷期、頁數:International Journal of Information and Management Sciences 12(3), pp.57-69
3 90/1 統計系 吳碩傑 教授 期刊論文 發佈 Adjusted Jackknife Estimation Method in Quasi-Likelihood Model with Outliers , [90-1] 著錄名稱、卷期、頁數:International Journal of Information and Management Sciences 12(3), pp.57-69
4 90/1 決策系 歐陽良裕 教授 期刊論文 發佈 A Continuous Review Inventory Model with Ordering Cost Dependent on Lead Time , [90-1] 著錄名稱、卷期、頁數:International journal of information and management Sciences 12(3), pp.1-13
[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 04 筆查詢結果